# SDR IPXA10159870

- Difficulty date: April 23, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 11,431 hours, 7,081 cycles
- Engine: Pwa PW4158
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, SEAT TRACK ELONGATED FOUND AT MAIN CARGO COMPT. STA FRAME 33 BL 37RT.  REPAIRED IAW EO A300-2550-37794-A, AND SAA EA 300-5310-01-A2293 REV I/R.
